IEEE - Institute of Electrical and Electronics Engineers, Inc. - Analysis of an Interference-Fit Pin Connection

Author(s): R. Goel
Sponsor(s): IEEE
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1978
Volume: 1
Page(s): 248 - 251
ISSN (Paper): 0148-6411
DOI: 10.1109/TCHMT.1978.1135281
Regular:

Under a simplifying but reasonably justified assumption of noninterference from the adjoining pins, a mathematical analysis of an interference-fit pin connection in a backplane for the initial... View More

Advertisement